# SDR SWAA2025012789561

- Difficulty date: January 25, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 26,817 hours, 13,371 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT POSITION FLASHLIGHT INOP<[01] REMOVED AND REPLACED AFT LEFT INBOARD FLIGHLIGHT REF AMM 25-64-00
